# SDR DALA2023120710008

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 42,538 hours, 29,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS BY L1 DOOR ABOVE F/A JUMPSEAT ARE INOPERATIVE. MAINTENANCE DROPPED THE O2 MASK DOOR BELOW LIGHT FOR BETTER ACCESS. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM IAW B717 AMM 33-51. TWO OUT OF THREE LIGHT ASSEMBLYS FROM POWER SUPPLY B5-235 OPERATIONAL. REPLACED POWER SUPPLY B5-235 IAW B717 AMM 33-51. OPERATIONAL TEST PASSED. AIRCRAFT OK FOR SERVICE. (LP #5512733)
